2017 SAIS Annual Conference
 
2017 SAIS Annual Conference
Crowne Plaza Ravinia | 4355 Ashford-Dunwoody Rd
Atlanta, GA 30346
Sunday, October 22, 2017 -Tuesday, October 24, 2017
Sunday, October 22, 2017
9:00 am - 7:00 pmRavinia Prefunction– {registration}
10:00 am - 4:00 pmDunwoody AB– Board/Head Retreat (pre-registration required) [More Info]
1:00 pm - 4:00 pmRavinia G– Accreditation Workshop (pre-registration required) [More Info]
1:00 pm - 4:00 pm – Heads Lounge {sponsored by ISM} [More Info]
2:00 pm - 4:00 pmRavinia Prefunction– Exhibitor Set-Up (Sponsors & Sunday Exhibitors)
1:30 pm - 3:00 pm – DEEP DIVES (90 mins)
1:30 pm - 5:00 pmRavinia C– Leading from the Middle [More Info]
1:30 pm - 5:00 pmConference Center (Lower Lobby Level)– 21st Century School: It's Not About Computers [More Info]
1:30 pm - 3:00 pmAzalea– Preventing Sexual Abuse in Independent Schools [More Info]
1:30 pm - 3:00 pmMaplewood B– The Art of Buy-In: Intentional Culture Creation [More Info]
1:30 pm - 3:00 pmMaplewood A– 2017 SAIS Collaboration Grants: Sharing Solutions and Modeling Best Practices [More Info]
3:00 pm - 3:30 pmRavinia Prefunction– {break}
3:30 pm - 5:00 pm – DEEP DIVES (90 mins)
3:30 pm - 5:00 pmRavinia C– Leading from the Middle {continued} [More Info]
3:30 pm - 5:00 pmConference Center (Lower Lobby Level)– 21st Century School: It's Not About Computers {continued} [More Info]
3:30 pm - 5:00 pmGardenia– Roundtable: Small Schools [More Info]
3:30 pm - 5:00 pmAzalea– Top Trends in Advancement [More Info]
3:30 pm - 5:00 pmMaplewood B– Data and Analysis for School Leadership (DASL) [More Info]
4:00 pm - 6:00 pmRavinia Prefunction– "Regiception" / Happy Hour {sponsored by Flik Independent School Dining} [More Info]
6:00 pm - 7:00 pmRavinia Ballroom– General Session: Finding Balance [More Info]
7:00 pm - 8:00 pmRavinia Prefunction– Networking Reception {sponsored by 3W International} [More Info]
8:00 pm - 9:00 pmRavinia Prefunction– Exhibitor Tear-Down (Sunday Exhibitors)
 
Monday, October 23, 2017
7:00 am - 6:00 pmRavinia Prefunction– {registration}
7:00 am - 8:00 amRavinia Prefunction– Exhibitor Set-Up (Monday Exhibitors)
8:00 am - 9:00 amRavinia Prefunction– Breakfast [More Info]
9:00 am - 10:30 am – DEEP DIVES (90 mins)
9:00 am - 10:30 amGardenia– Roundtable: Lower School [More Info]
9:00 am - 10:30 amAzalea– Roundtable: Upper School [More Info]
9:00 am - 10:30 amRavinia G– Engagement, Empathy, and Equity in Action [More Info]
9:00 am - 10:30 amMaplewood– The ABCs of Motivation and Healthy Culture [More Info]
9:00 am - 10:30 amDunwoody AB– How to Win Students and Influence Parents [More Info]
9:00 am - 10:30 amRavinia C– Course Correction: Righting Your Reputational Ship [More Info]
10:00 am - 12:00 pm – Heads Lounge {sponsored by ISM} [More Info]
10:30 am - 11:00 amRavinia Prefunction– {break}
11:00 am - 12:00 pm – BREAKOUTS (60 mins)
11:00 am - 12:00 pmAzalea– Roundtable: Middle School [More Info]
11:00 am - 12:00 pmConference Center (Lower Lobby Level)– Report from the NAIS/TABS Task Force on Educator Sexual Misconduct: What Does This Mean for Your School? [More Info]
11:00 am - 12:00 pmRavinia G– Growing Social Intelligence [More Info]
11:00 am - 12:00 pmRavinia C– Religion and Spirituality: Opportunities and Obstacles to Inclusion [More Info]
11:00 am - 12:00 pmMaplewood– Encouraging Meaningful Feedback from Parents to Teachers [More Info]
11:00 am - 12:00 pmDunwoody AB– Eyes Wide Shut: Equity and Inclusion in Leadership [More Info]
12:00 pm - 12:30 pmRavinia Prefunction– {break}
12:30 pm - 2:00 pmRavinia Ballroom– Lunch + Annual Business Meeting {sponsored by The Teen Compass} [More Info]
2:00 pm - 4:00 pm – Heads Lounge {sponsored by ISM} [More Info]
2:00 pm - 2:30 pmRavinia Prefunction– {break} [More Info]
2:30 pm - 4:00 pm – DEEP DIVES (90 mins)
2:30 pm - 4:00 pmAzalea– Roundtable: Diversity & Inclusion [More Info]
2:30 pm - 4:00 pmMaplewood– Creating a Climate and Culture for Success [More Info]
2:30 pm - 4:00 pmRavinia C– Counseling Basics for School Leaders [More Info]
2:30 pm - 4:00 pmDunwoody AB– The Symphony: Governance in Sync with Leadership [More Info]
2:30 pm - 4:00 pmRavinia G– Financial Aid for Impact: Which Outcomes Matter Most? [More Info]
4:00 pm - 4:30 pmRavinia Prefunction– {break sponsored by Follett Virtual Campus} [More Info]
4:30 pm - 5:30 pmRavinia Ballroom– Keynote: Johnnetta Cole - Preparing Tomorrow's Leaders {sponsored by Carney, Sandoe & Associates} [More Info]
5:30 pm - 6:30 pmRavinia Prefunction– Networking Reception + Book Signing {sponsored by Blackbaud} [More Info]
6:30 pm - 7:30 pmRavinia Prefunction– Exhibitor Tear-Down (Monday Exhibitors)
 
Tuesday, October 24, 2017
7:00 am - 2:00 pmRavinia Prefunction– {registration}
7:00 am - 8:00 amRavinia Prefunction– Exhibitor Set-Up (Tuesday Exhibitors)
8:00 am - 9:00 amRavinia Prefunction– Breakfast
9:00 am - 10:00 amRavinia Ballroom– Keynote: Alan November - What is the Added Value of a Teacher in the Age of the Internet? [More Info]
10:00 am - 10:30 amRavinia Prefunction– {break + book signing}
10:00 am - 12:00 pm – Heads Lounge {sponsored by ISM} [More Info]
10:30 am - 12:00 pm – DEEP DIVES (90 mins)
10:30 am - 12:00 pmDunwoody AB– Six Questions for Transformational Learning Experiences [More Info]
10:30 am - 12:00 pmRavinia C– Compensating Independent School Heads [More Info]
10:30 am - 12:00 pmMaplewood– Alternative Models of Assessment, Crediting, and Transcripts [More Info]
10:30 am - 12:00 pmOakwood– Current and Coming Legal Trends [More Info]
10:30 am - 12:00 pmRavinia G– Private/Public Partnership: Designing Shared Experiences [More Info]
12:00 pm - 12:30 pmRavinia Prefunction– Lunch [More Info]
12:30 pm - 1:30 pmRavinia Ballroom– General Session: Comings and Goings [More Info]
1:30 pm - 1:45 pm – {break}
1:45 pm - 2:45 pm – BREAKOUTS (60 mins)
1:45 pm - 2:45 pmGardenia– Roundtable: Special Needs Schools [More Info]
1:45 pm - 2:45 pmMaplewood– Innovation Lab: Development & Implementation [More Info]
1:45 pm - 2:45 pmRavinia C– Student-Centered Leadership: The Miree Approach [More Info]
1:45 pm - 2:45 pmOakwood– Boosting Enrollment Through Inbound Marketing [More Info]
1:45 pm - 2:45 pmDunwoody AB– Navigating Complicated Legal Issues of the Hiring Process [More Info]
2:00 pm - 6:00 pmRavinia G– Accreditation Chair Training (pre-registration required) [More Info]
1:45 pm - 2:45 pmRavinia Prefunction– Exhibitor Tear-Down (Sponsors & Tuesday Exhibitors)
3:00 pm - 3:00 pmRavinia Prefunction– Conference Adjourns